# SDR DALA2024020501523

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 29,899 hours, 11,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5503361) EMERGNECY ISLE LIGHTS INOP FROM ROW 22-27. FOUND WIRE IN BETWEEN SEATS 26-27 BROKEN. SPLICED WIRE IAW B737 SWPM 20-10. LIGHTS OPS CHK GOOD.
